# SDR CALA2025080707407

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 66,092 hours, 28,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE ASSEMBLY REPLACED REF AMM 25-62-44.   REPLACED R1 ESCAPE SLIDE ASSEMBLY REF AMM 25-62-44. ACP RII INSP REF GMM 09-25-05.
